Compactness of isospectral conformal metrics and isospectral potentials on a 4-manifold

Roger R.-C. Chen, Xingwang Xu

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)131-154
Number of pages24
JournalDuke Mathematical Journal
Volume84
Issue number1
DOIs
Publication statusPublished - 1996 Jul 1

Fingerprint

Conformal Metric
4-manifold
Compactness

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{fa2a36b3caa24c369b728c080ff0b3aa,
title = "Compactness of isospectral conformal metrics and isospectral potentials on a 4-manifold",
author = "Chen, {Roger R.-C.} and Xingwang Xu",
year = "1996",
month = "7",
day = "1",
doi = "10.1215/S0012-7094-96-08404-5",
language = "English",
volume = "84",
pages = "131--154",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "1",

}

Compactness of isospectral conformal metrics and isospectral potentials on a 4-manifold. / Chen, Roger R.-C.; Xu, Xingwang.

In: Duke Mathematical Journal, Vol. 84, No. 1, 01.07.1996, p. 131-154.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Compactness of isospectral conformal metrics and isospectral potentials on a 4-manifold

AU - Chen, Roger R.-C.

AU - Xu, Xingwang

PY - 1996/7/1

Y1 - 1996/7/1

UR - http://www.scopus.com/inward/record.url?scp=0039464207&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039464207&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-96-08404-5

DO - 10.1215/S0012-7094-96-08404-5

M3 - Article

AN - SCOPUS:0039464207

VL - 84

SP - 131

EP - 154

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 1

ER -